# SDR SWAA2022102860886

- Difficulty date: October 17, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 32,317 hours, 14,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL SUPPORT CRACKED INBOARD OF DEFLECTION RIB. / [01] LOCATED AND DRILLED NEW SUPPORT ANGLE PER SRM 51-40-02;[02] INSP THE LOCATED AND DRILLED NEW SUPPORT ANGLE.
